Alert archive / Missouri / Flash Flood Warnings in 2010

Flash Flood Warning 19, NWS Kansas City, MO

June 8, 2010Henry County, Johnson County, Missouri

NWS Kansas City, MO issued this flash flood warning at Jun 8, 2010, 6:13 PM CDT for Henry County, Johnson County, Missouri. It was in force for 6 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 8, 2010, 6:13 PM CDT (23:13 UTC)
Expired
Jun 9, 2010, 12:00 AM CDT
In force
6 hr
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Flood severity
None

Counties Henry County, MO, Johnson County, MO

The radar

The Pleasant Hill radar (KEAX), 37 km from the middle of the area, began a volume at 23:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 8, 7:16 PM CDTFLASH FLOOD1 W Holden, MOWATER FLOWING OVER THE ROAD ONE MILE WEST OF HOLDEN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 63 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 11.2 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2010-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1646 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2010-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 132 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1646 J/kg
Mixed-layer CIN
-63 J/kg
Mixed-layer LCL
713 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
132 m²/s²
0-3 km storm-relative helicity
157 m²/s²
Significant tornado parameter
0.0
Supercell composite
7.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

531 
WGUS53 KEAX 082313
FFWEAX
MOC083-101-090500-
/O.NEW.KEAX.FF.W.0019.100608T2313Z-100609T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
613 PM CDT TUE JUN 8 2010

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  HENRY COUNTY IN WEST CENTRAL MISSOURI...
  JOHNSON COUNTY IN WEST CENTRAL MISSOURI...

* UNTIL MIDNIGHT CDT

* AT 609 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SEVERAL CLUSTERS OF THUNDERSTORMS WITH VERY HEAVY RAINFALL THAT
  WILL MOVE ACROSS THE WARNED AREA. RAINFALL RATES WITH THESE STORMS
  AVERAGE 2 TO 3 INCHES PER HOUR...WITH NUMEROUS REPORTS OF RAINFALL
  IN EXCESS OF 3 INCHES IN A LITTLE MORE THAN ON HOUR BEING REPORTED.
  THESE RAINFALL RATES WILL LEAD THE RAPID PONDING OF WATER ON
  AREA ROADWAYS...INUNDATION OF LOW WATER CROSSINGS AND WILL CAUSE
  STORM DRAINS TO BECOME QUICKLY OVERWHELMED.
  AMOUNTS **!

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  CLINTON...HOLDEN...KNOB NOSTER...WARRENSBURG...WHITEMAN AIR FORCE
  BASE...WINDSOR...CALHOUN...CHILHOWEE...CREIGHTON...KINGSVILLE...
  LEETON AND URICH.

  BIG CREEK AT URICH AND BLAIRSTOWN AND THE BLACKWATER RIVER NEAR
  VALLEY CITY MAY EXPERIENCE RAPID RISES AND POSSIBLY FLOODING
  DUE TO RUNOFF INTO THE RIVER CHANNEL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 3834 9407 3856 9407 3857 9409 3891 9412
      3891 9384 3893 9384 3893 9351 3826 9352

$$

SF
1 follow-up statement
536 
WGUS73 KEAX 090030
FFSEAX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
730 PM CDT TUE JUN 8 2010

MOC083-101-090500-
/O.CON.KEAX.FF.W.0019.000000T0000Z-100609T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HENRY MO-JOHNSON MO-
730 PM CDT TUE JUN 8 2010

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR JOHNSON AND HENRY
COUNTIES IN WEST CENTRAL MISSOURI UNTIL MIDNIGHT CDT...

AT 722 PM CDT...LOCAL LAW ENFORCEMENT AND EMERGENCY
MANAGEMENT OFFICIALS REPORTED WATER FLOWING ACROSS HIGHWAY 58
JUST WEST OF THE CITY LIMITS OF HOLDEN.  IN ADDITION...
NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUES TO SHOW
NUMEROUS CLUSTERS OF THUNDERSTORMS WITH VERY HEAVY RAINFALL
THAT ARE TRACKING OR WILL TRACK ACROSS THE WARNED AREA. 
ADDITIONAL RAINFALL OF ONE TO POSSIBLY TWO INCHES CAN BE EXPECTED WITH 
THUNDERSTORMS THAT WILL TRACK ACROSS THE REGION IN THE NEXT
SEVERAL HOURS...FURTHER EXACERBATING ANY PONDING OF WATER ON
ROADWAYS OR FLOODING ON SMALL CREEKS. 

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CLINTON...HOLDEN...KNOB NOSTER...WARRENSBURG...WHITEMAN AIR FORCE
BASE...WINDSOR...CALHOUN...CHILHOWEE...KINGSVILLE...LEETON AND URICH.

BIG CREEK AND ITS TRIBUTARIES...POST OAK...LITTLE WALNUT...PANTHER...
BEAR CREEK...BRAWLEY AND HONEY CREEKS MAY EXPERIENCE SIGNIFICANT
RISES OR FLOODING DUE TO EXCESSIVE RUNOFF INTO THE RIVER CHANNELS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLOODING OF SMALL CREEKS
AND STREAMS...COUNTRY ROADS...NORMALLY DRY WASHES... AS WELL AS
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 3834 9407 3856 9407 3857 9409 3891 9412
      3891 9384 3893 9384 3893 9351 3826 9352

$$

SF

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 8, 4:05 PM CDT, 2 hours 8 minutes earlier.

Area forecast discussion, Jun 8, 4:05 PM CDT, 2 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
405 PM CDT TUE JUN 8 2010

...MESOSCALE CONVECTIVE DISCUSSION...

DESPITE FILTERED SUNSHINE THE ATMOSPHERE HAS NEARLY FULLY RECOVERED
AHEAD OF SURFACE FRONT. THE AIRMASS HAS BECOME EXTREMELY UNSTABLE
WITH 3000 TO 4000 J/KG CAPE. FURTHER DESTABILIZATION IS EXPECTED AND
WE MAY SEE UPWARDS OF 5000 J/KG OF SBCAPE FOR STORMS TO WORK WITH. AS
STORMS INITIALLY DEVELOP...GIVEN THE EXTREME INSTABILITY...0-6KM
SHEAR ON THE ORDER OF 35 TO 40 KTS WILL SUPPORT ORGANIZED STORMS WITH
SUPERCELLS LIKELY. GIVEN LOW CONDENSATION LEVELS THESE STORMS WOULD
WILL BE CAPABLE OF PRODUCING TORNADOES. THE PRESENCE OF A SYNOPTIC
FRONT AND THE LIKELY INTERSECTION OF THAT FRONT WITH AN OUTFLOW
BOUNDARY WILL LEAD TO AN ENHANCED TORNADO THREAT FROM EAST CENTRAL
KANSAS THROUGH WEST CENTRAL MISSOURI.

THE EXTREME INSTABILITY WILL ALSO SUPPORT THE POTENTIAL FOR VERY
LARGE HAIL. HOWEVER...FREEZING LEVELS BETWEEN 15 AND 16 THOUSAND
FEET...BASED OFF THE 18Z TOP SOUNDING...INDICATE THAT A CORE WOULD
HAVE TO BE VERY LARGE WITH 50 DBZ HEIGHTS LIKELY NEEDING TO HIT 40-44
THOUSAND FEET. DAMAGING WINDS WOULD ALSO BE A THREAT INITIALLY WITH
ANY DOWNDRAFTS FROM THE SUPERCELLS.

ANOTHER HAZARD WITH THIS SCENARIO IS THE POTENTIAL FOR FLASH
FLOODING. PRECIPITABLE WATER VALUES AROUND 2 INCHES SUGGEST A STRONG
POTENTIAL FOR EXTREMELY HEAVY RAIN. THIS COULD OCCUR WITH ANY INITIAL
STORM BUT ESPECIALLY AS THE STORMS FORM INTO A CONVECTIVE SYSTEM THIS
EVENING. AS THE STORMS FORM INTO A CONVECTIVE SYSTEM DAMAGING WINDS
WILL BE THE MAIN HAZARD. HOWEVER WITH LOW LEVEL SHEAR BECOMING
DOMINANT...TORNADOES EMBEDDED WITHIN A LINEAR SYSTEM ARE ALSO
POSSIBLE. ALL OF THIS ACTIVITY IS EXPECTED TO PUSH EAST/SOUTHEAST OF
THE FORECAST AREA LATE THIS EVENING.

11

.DISCUSSION...

NEAR TERM/THIS AFTERNOON-TONIGHT...

POST MCS AIRMASS CONTINUES TO RECOVER FROM WEST TO EAST WITH SURFACE
DEWPOINTS IN THE LOWER 70S BEING ADVECTED BACK INTO THE REGION ON
GUSTY SW WINDS. SURFACE BASED ML CAPES PER SPC MESOSCALE PAGE HAVE
REACHED 6000 J/KG BUT IT IS APPARENT FROM THE STORM EVOLUTION OVER
EAST CENTRAL KS THAT WE ARE NOT TAPPING INTO ALL OF THAT AS THEIR
STORM MOTION EXCEEDS THAT OF SURFACE BASED STORMS...PLUS INSPECTION
OF KTOP 18Z SOUNDING AND BUFR SOUNDINGS SHOWS A PRONOUNCED FRONTAL
TYPE INVERSION LEFT OVER FROM THIS MORNINGS MCS THAT HAS YET TO BE
OVERCOME. WHEN THAT DOES EXPECT TO SEE STORMS BECOME MORE SURFACE
BASED. THAT MAY BE WHAT IS OCCURRING FROM NORTH OF ICT TO EMP. HRRR
MESOSCALE CONVECTIVE MODEL HAS BEEN ADVERTISING RAPID DEVELOPMENT
OVER EAST CENTRAL KS/NW MO BY 21Z AND RADAR TRENDS SUPPORT THIS
MODEL. EXPECT TO SEE CONTINUED GROWTH AND INCREASING STRENGTH OF A
DEVELOPING MCS OVER THE WEST CENTRAL CWA WHICH WILL TRACK ESE THIS
EVENING. HAVE SOME CONCERN THAT WE WILL SEE SOME TRAINING OF
CONVECTION OVER THE SOUTHERN TWO TIERS OF COUNTIES THIS EVENING AS
THE LOW LEVEL JET VEERS TO THE WSW AND FEEDS VERY MOISTURE LADEN AIR
WITH PWATS IN EXCESS OF 2 INCHES INTO THE BACK SIDE OF THE COMPLEX.
FORTUNATELY FFG VALUES OVER THE SOUTHERN PORTION OF THE CWA ARE HIGH
ENOUGH THAT THEY SHOULD BE ABLE TO HANDLE MOST OF THE RAINFALL.

HIGH DEGREE OF INSTABILITY AND MODERATE 0-6KM WIND SHEAR WILL
SUPPORT SEVERE WEATHER. WHILE DAMAGING WINDS WILL BE A PRIMARY
THREAT...LARGE HAIL IS STILL A POSSIBILITY DESPITE HIGH FREEZING
LEVEL. MODERATELY STRONG 0-1KM SHEAR IS ALSO STRONG ENOUGH TO
SUPPORT A TORNADO THREAT WITH DISCRETE SUPERCELLS DURING THE INITIAL
PHASE OF CONVECTIVE DEVELOPMENT.

THE STRONGEST ACTIVITY SHOULD EXIT THE SOUTHERN CWA BY MIDNIGHT BUT
ELEVATED SCATTERED SHOWERS COULD LINGER OVER THE SOUTHERN CWA INTO
THE PRE-DAWN HOURS.

MJ

WEDNESDAY - THURSDAY...
REMNANTS FROM TONIGHTS CONVECTIVE SYSTEM ARE EXPECTED TO HAVE
PUSHED SOUTH AND EAST OF THE FORECAST AREA BY LATE WEDNESDAY
MORNING. THIS SHOULD LEAVE THE FORECAST AREA DRY FOR THE AFTERNOON
AND EVENING WITH TEMPERATURES RECOVERING INTO THE MID 80S. FOR
THURSDAY...A CHANCE OF THUNDERSTORMS WILL RETURN TO THE AREA AS A
LOW LEVEL JET ADVECTS WARM...MOIST AIR BACK INTO THE AREA. VERY WARM
AIR ALOFT WILL  INHIBIT ANY CONVECTION ACROSS OUR SOUTHWESTER ZONES
DURING THE DAY BUT PRECIPITATION IS POSSIBLE ON THE NOSE OF THIS
WARM ADVECTION ACROSS NORTHEASTERN PORTIONS OF THE FORECAST AREA.
THE VERY WARM AIR ALOFT WILL ALSO SUPPORT HIGHS REACHING INTO THE
MID TO UPPER 80S.

11

MEDIUM RANGE (FRIDAY THROUGH TUESDAY)...

EXTENDED MODELS MORE OR LESS AGREE WITH POSITION OF LONG WAVE
FEATURES EARLY IN THE MEDIUM RANGE WHERE THEY SHOW A FAIRLY HIGH
AMPLITUDE UPPER LOW OVER THE WESTERN THIRD OF THE US WITH RIDGING
FURTHER EAST. LOTS OF MODEL TO MODEL AND RUN TO RUN DISAGREEMENT OF
POSITION AND TIMING OF FEATURES LATE IN THE EXTENDED AND THE ONLY
THING MISSING FROM THE ENSEMBLE SPAGHETTI CHARTS IS THE
MARINARA...THUS CONFIDENCE ISNT REAL HIGH ON ANY OF THE INDIVIDUAL
SOLUTIONS AND FORECAST IS SOMEWHERE AROUND CLIMATOLOGY.

AB

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR MOZ039-040-
     043>046-053-054.

KS...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR KSZ057-060.
&&
Hazardous weather outlook, Jun 8, 1:19 PM CDT, 4 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
119 PM CDT TUE JUN 8 2010

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-091830-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-HOLT-
ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
119 PM CDT TUE JUN 8 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO REFORM THIS AFTERNOON
MAINLY SOUTH OF A KANSAS CITY TO KIRKSVILLE LINE...WITH THE GREATEST
THREAT FOR SEVERE WEATHER SOUTH OF A KANSAS CITY TO MOBERLY LINE.
WHILE DAMAGING WINDS AND VERY LARGE HAIL WILL BE THE PRIMARY SEVERE
THREATS...ISOLATED TORNADOES WILL BE POSSIBLE.

ALTHOUGH THE AIRMASS OVER THE OUTLOOK AREA WAS STABILIZED FROM THIS
MORNINGS THUNDERSTORM COMPLEX IT IS EXPECTED TO BECOME INCREASINGLY
UNSTABLE DURING THE AFTERNOON AND EVENING HOURS. LOOKING UPSTREAM
THE ENVIRONMENTAL AIR HAS RAPIDLY RECOVERED AND BECOME UNSTABLE OVER
KANSAS. A COLD FRONT DROPPING SOUTHEAST THROUGH NORTHWEST MISSOURI
WILL BECOME THE NEXT FEATURE TO FOCUS ON AS IT INTERACTS WITH THIS
INCREASINGLY UNSTABLE AIRMASS. THUNDERSTORMS ARE EXPECTED TO RAPIDLY
FORM BY MID AFTERNOON ALONG AND JUST AHEAD OF THIS FRONT FROM EAST
CENTRAL KANSAS INTO NORTHERN MISSOURI. IT WILL BE DURING THIS INITIAL
PHASE WHEN ISOLATED STORMS ARE PRESENT THAT THE TORNADIC POTENTIAL
WILL BE GREATEST. WITHIN A COUPLE OF HOURS THE STORMS SHOULD EVOLVE
INTO SHORT LINE SEGMENTS AND THEN EVENTUALLY INTO A SQUALL LINE WHERE
DAMAGING WINDS...LARGE HAIL...AND VERY HEAVY RAINS WILL BE MOST
LIKELY. THE SEVERE POTENTIAL SHOULD END BY LATE EVENING AS THE
CONVECTIVE LINE MOVES SOUTHEAST AND OUT OF THE OUTLOOK AREA.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORMS MAY BE POSSIBLE LATE WEDNESDAY NIGHT INTO THURSDAY AND
AGAIN OVER THE WEEKEND. WHILE SEVERE WEATHER IS NOT EXPECTED
WEDNESDAY NIGHT AND THURSDAY IT IS TOO SOON TO DETERMINE THE SEVERE
WEATHER THREAT FOR THIS WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND EVENING PRIMARILY
FOR AREAS SOUTH OF A KANSAS CITY TO MACON LINE.

In the hours before

Local storm report, Jun 8, 5:28 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
528 PM CDT TUE JUN 08 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0524 PM     HEAVY RAIN       RAYMORE                 38.81N 94.46W
06/08/2010  M1.50 INCH       CASS               MO   CO-OP OBSERVER

            HEAVY RAIN OF 1.50 INCHES WAS MEASURED IN 40 MINUTES.

&&

MJULY
Local storm report, Jun 8, 5:29 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
529 PM CDT TUE JUN 08 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0528 PM     HEAVY RAIN       OVERLAND PARK           38.91N 94.68W
06/08/2010  M1.60 INCH       JOHNSON            KS   CO-OP OBSERVER

            HEAVY RAIN IN PAST HOUR WAS MEASURED AT 1.60 INCHES.

&&

MJULY
Local storm report, Jun 8, 5:48 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
548 PM CDT TUE JUN 08 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     TSTM WND GST     RAYMORE                 38.81N 94.46W
06/08/2010  E60 MPH          CASS               MO   NWS EMPLOYEE

&&

MJULY
Local storm report, Jun 8, 5:55 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
555 PM CDT TUE JUN 08 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     TSTM WND GST     RAYMORE                 38.81N 94.46W
06/08/2010  E60.00 MPH       CASS               MO   NWS EMPLOYEE

&&

MJULY
Local storm report, Jun 8, 6:06 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
606 PM CDT TUE JUN 08 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0553 PM     TSTM WND DMG     HARRISONVILLE           38.66N 94.35W
06/08/2010                   CASS               MO   TRAINED SPOTTER

            LARGE TREE WAS REPORTED DOWN.

&&

MJULY
Local storm report, Jun 8, 6:12 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
612 PM CDT TUE JUN 08 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0602 PM     FLASH FLOOD      4 SW LEAWOOD            38.87N 94.68W
06/08/2010                   JOHNSON            KS   BROADCAST MEDIA

            WATER 3 FEET DEEP NEAR MISSION RD AND 127TH.

&&

NRR

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 7:41 PM CDTRiver Flood WarningEAXCarroll, Lafayette, Saline76 days
Jun 8, 10:34 AM CDTHigh Wind WarningEAXLafayette, Saline86 min
Jun 8, 10:56 AM CDTRiver Flood WarningEAXChariton, Macon22 hr
Jun 8, 2:55 PM CDTFlash Flood WatchEAXBates, Cass, Cooper, Henry, Howard, Jackson and 4 more10 hr
Jun 8, 4:05 PM CDTRiver Flood WarningEAXAndrew, Nodaway9 hr
Jun 8, 4:23 PM CDTSpecial Weather StatementEAXCass, Jackson52 min
Jun 8, 4:29 PM CDTAreal Flood AdvisoryEAXCass, Jackson6 hr
Jun 8, 4:37 PM CDTSevere Thunderstorm WarningEAXCass, Jackson38 min
Jun 8, 4:45 PM CDTFlash Flood WarningEAXCass, Jackson6 hr
Jun 8, 5:12 PM CDTRiver Flood WarningEAXJackson4 hr
Jun 8, 5:13 PM CDTSpecial Weather StatementEAXJohnson, Lafayette47 min
Jun 8, 5:39 PM CDTTornado WarningEAXCass21 min
Jun 8, 6:06 PM CDTFlash Flood WarningEAXCarroll, Lafayette, Ray, Saline6 hr
Jun 8, 6:21 PM CDTFlash Flood WarningEAXClay, Jackson, Ray3 hr
Jun 8, 6:26 PM CDTRiver Flood WarningEAXCass, Henry, Johnson35 hr
Jun 8, 6:26 PM CDTRiver Flood WarningEAXBates, Cass, Henry51 hr
Jun 8, 6:56 PM CDTSpecial Weather StatementEAXJohnson34 min
Jun 8, 6:58 PM CDTFlash Flood WarningEAXChariton, Howard, Randolph, Saline6 hr

Nearby

Flash Flood Warnings in Missouri, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.